# SDR 97ZZZX1384

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bellows Seal
- Part number: 6898764
- Condition: Leaking
- Location: Engine
- Part time: 24 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARBON BELLOWS SEAL LEAKING AFTER ONLY 23.5 HOURS.
